Methotrexate Bubble following Intravitreal Injection for PVR

file Retina Image Bank

File number: 98738


Comments

    Sign in to comment.

    • By Zach Seim
      Retina Specialists of Michigan
      Co-author(s): Thomas Aaberg Jr. MD
    • Uploaded on Sep 21, 2022.
    • Last modified by Joshua Friedman on Sep 22, 2022.
    Rating 1 rating
    Appears in
    Miscellaneous
    Condition/keywords
    methotrexate, intravitreal injection, Optos, left eye, proliferative vitreoretinopathy (PVR), retinal detachment, ultra-wide field imaging, pseudocolor, nasal retina, bubble, fundus photograph, fundus photography
    Photographer
    Zach Seim
    Imaging device
    Scanning laser ophthalmoscope
    OPTOS California
    Description
    Ultra-widefield fundus photograph of an 81 year old female with a Methotrexate bubble following an Intravitreal Injection for Proliferative Vitreoretinopathy. Patient has been presenting to the office for two week interval Methotrexate injections in her left eye. The image was taken prior to her eighth injection which revealed a residual Methotrexate bubble in her inferior retinal image. This patient was seeing "lots" of floaters, as well as having visual acuity of cc20/400 cc20/200 PH.

    Related files